# SDR F3LA200200344

- Difficulty date: October 8, 2002
- Submitted: October 11, 2002
- Operation: Air carrier
- Aircraft: N271FL
- Make and model: Boeing 737-2L9
- Aircraft serial: 22734
- Aircraft time: 51,512 hours, 31,699 cycles
- System (JASC): 5241 · Galley Doors
- Part: Skin
- Condition: Cracked
- Location: Galley Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-2 CHECK, INSPECTION REPORTED FWD GALLEY DOOR INNER DOOR SKIN CRACKED AT ATTACH RIVET, FWD EDGE, CENTER SPAN.  REMOVED DAMAGED AREA, FABRICATED AND INSTALLED REPAIR PARTS PER SRM 51-30-02, 51-10-02 AND 51-21-0.
